# SDR 2009F00069

- Difficulty date: September 16, 2009
- Submitted: September 16, 2009
- Operation: General aviation
- Aircraft: N289JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000002
- Aircraft time: 5,531 hours, 3,599 cycles
- Engine: Ge CF3410E5
- Engine time: 5,531 hours, 3,599 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shear Pin
- Part number: 19015183403
- Condition: Broken
- Location: Engine
- Part time: 5,531 hours, 3,599 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION OF ENGINE, TWO SHEAR PINS WERE OBSERVED TO BE BROKEN.
